Azagra Rueda, Daniel and Deville, Robert (1997) Subdifferential rolle’s and mean value inequality theorems. Bulletin of the Australian Mathematical Society, 56 (2). pp. 319-329. ISSN 0004-9727
Two main results presented by the authors include a mean-value inequality for a class of Gateaux subdifferentiable functions and a subdifferential Rolle’s theorem in a Banach space. For the second part, if a (Gateaux/Fréchet)subdifferentiable function f is bounded by " on the boundary of a unit ball, then there exists a Gateaux/Fréchet) subgradient of f at an interior point of the ball which is bounded by 2".
|Uncontrolled Keywords:||Gâteaux subdifferential; Mean value inequality theorems; Subdifferential approximate Rolle's theorem; Fréchet subdifferential|
|Subjects:||Sciences > Mathematics > Functional analysis and Operator theory|
|Deposited On:||01 Mar 2011 10:38|
|Last Modified:||01 Mar 2011 10:38|
Repository Staff Only: item control page